# SDR JBZA20250710001

- Difficulty date: July 2, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N415RX
- Make and model: Urocop EC 130 T2
- Aircraft serial: 9130
- Aircraft time: 1,344 hours, 3,534 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,344 hours, 3,534 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Elec Connector
- Part number: 52052071
- Condition: Arced
- Location: Transceiver
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH TO BASE AN ELECTRICAL SMELL WAS DETECTED COMING FROM THE CENTER CONSOLE TDFM / SKY TRAC PANELS. DURING EVALUATION OF THE SYSTEMS IT WAS DISCOVERED THE CONNECTOR TO THE TDFM WAS THE SOURCE OF THE SMELL. FOUND CONNECTER WITH BROKEN MALE PIN IN THE FEMALE SOCKET. REPLACED CONNECTOR AND  TRANSCIEVER.
